Values of certain L-series in positive characteristic - Archive ouverte HAL Access content directly
Journal Articles Annals of Mathematics Year : 2012

Values of certain L-series in positive characteristic

Federico Pellarin


We introduce a family of L-series specialising to both L-series associated to certain Dirichlet characters over F_q[T] and to integral values of Carlitz-Goss zeta function associated to F_q[T]. We prove, with the use of the theory of deformations of vectorial modular forms, a formula for their value at 1, as well as some arithmetic properties of other values at positive integers
Fichier principal
Vignette du fichier
L-series4.pdf (273.88 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00610418 , version 1 (21-07-2011)
hal-00610418 , version 2 (25-07-2011)
hal-00610418 , version 3 (15-08-2011)
hal-00610418 , version 4 (30-09-2011)



Federico Pellarin. Values of certain L-series in positive characteristic. Annals of Mathematics, 2012, 176 (3), pp.2055-2093. ⟨10.4007/annals.2012.176.3.13⟩. ⟨hal-00610418v4⟩
380 View
326 Download



Gmail Facebook Twitter LinkedIn More